Is it possible to be taking Ativan only as needed(2 per week) and be addicted? I am trying to get my anxiety under control with the physical symptoms. Just when I am doing great, my anxiety symptoms return. Its too easy to take a "pill" so I am trying to avoid them.
I also am in counseling and sometimes feel more agitated when I leave there. She has me "thinking" too much. Does anyone feel the same way?
ya i do i take lozapam its cheap ativan this morring i woke up having anxiety i know how you feel my doc switch me to klonopin 1 mg. i am still have to take the lozapam befor i take the other.i know there are times where i dont need it and here comes my anxiety and it sucks.let me know how it goes.
Never taken Ativan, but I always have much more anxiety when I leave an appointment with my shrink and therapist. I take propranolol 35mg to help feeling to anxious. Look into it, it helps it is a heart medication prescribed to calm
I am trying to avoid medications at all cost but have to admit I do take ambien for sleep almost every night. I really want to kick the habit.
I am trying to rethink if my therapist is really doing me any good. Its frustrating to be so anxious after the appointments. How does anyone get out of the physical symptoms once they start? I have tried the breathing, positive thinking, floating... it doesn't always work. I can have a couple great days, then go back to baseline and takes forever to pick myself up again. I have a great job, great husband/kids, and cannot figure out how to stop the physical symptoms. I have read about the anxietycentre.... does it work?
hi kim,i know where your coming from i have a great life my husband is awesome so caring and there for me what ever i want i get or have i need nothing , my boys are great . i dont have to work i live a awesome life with no worries, but i still have anxiety, not sure why this year has been the worse,i went into a 3 month anxiety deal now my mom had camcer surgery and i was having pac for 10 weeks in a row and having them 23/7 aroung the clock, over 3000 a day, i got over all of that but was still so anxiety, this took place in feb, am still with some anxiety but not bad, i did take ativan when needed but you can get addicted to it so i went to klonopin and it worked great but i only took for a week i hate taking meds so i came off as soon as i felt better and i could hangle it. i worked my way out of it everyday by keeping busy, trying not to think about it and when i felt bad which was every morning , i would tell my self it will go away am not like this all the time and i knew my life would come back, but it took a long time now if i get the least up-set i feel it coming on but i try and pass it over and i do good with it. not sure what your systoms are but mine were. sick everyday at stomack stoped eating lost 21 pds in 3 weeks, had tingling of ears/face. had hot feelings/ could cry over nothing, felt like i was not me or in my body. and a few more, try and relax and know that you have not been this way all your life and that things will get better if you need meds to get you over it do them, try two weeks on them see how you feel, if you feel better stay on them until you feel like you can handle life again. am here if you want to talk . barbara
Thank you Barbara... I started feeling this way in June 2007, right out of the blue. Started with upper abdominal pain, went to the doctors, numerous tests and ruled out heart, stomach(except for small hiatal hernia with reflux), lungs. The conclusion from all the doctors is anxiety/panic. Even my therapist tells me this. So I finally accepted the physical symptoms(abdominal pain, heart pounding, numbness/tingling in my face, disoriented, fogginess) are part of the anxiety. I have read every book out there, been on every website. Tried Lexapro for 2 days and I couldn't believe the agitation I felt, and scared me so I stopped. My physician gave me a script for ativan .5 mg as needed. I may have taken about 2 a week when really scared(over my physical feelings) but have read the horror stories of addiction so I want to avoid even the 2 per week. I do take ambien to sleep and even want to stop that.
I just cannot believe that I cannot get control and get my life back. Talking to my therapist can increase my anxiety and sometimes I feel like I should stop seeing her. Thank you so much for your support, this is a great forum that really can show that others have or are going through the same things I am and that I really can beat this.
kim i sure understand i felt so all a lone even with my great family but when its you sitting there thinking oh when is the next problem going to happen, like cant breath or dizzy its so scarey, its a bad feeling and i wish this on no one, takes a long time to get passed and thats because you are thinking how can anxiety cause all of this its to real i feel the heart racing i feel the tingling, it has to be something wrong with me, but its not your mind is doing it all.theres nothing wrong with you if you have been checked out good, dr says your fine but anxiety tells you different and its hard for us to accept that its all in our head when we feel it taking place in are heart. and yes it does happen but its because your mind is doing it . hate wasting my mind on stuff that makes me scared. take it when you need it i did without it and i almost took myself out, i was not eating /stressing all day. crying losing weight and just not living life. so i started on klonopin and took a week of it it helped me get stronger so i could get passed it , i took ativan when needed but knew it was not a long term pill so switched to klonpin thanks to rca-ryan on here who told me about it . it worked and today am taking nothing , but still now and than have some anxiety always will its a part of me, but i deal with it better and get through it , but if at anytime i get like i was back in march i will be taking klonopin untill i can get my life back under control. sometimes we all need help and that was my time. yes you can beat it , this is not you ,your just going through a small downhill battle but you can climb up and out . you will get back to yourself it just takes time. i have reflux to and that dont help the tummy , i took each day as it can i got up every morning sick and week and scared but i tried to eat and keep busy, i also ran from dr to dr for 3 weeks they all told me anxiety, the only thing that pulled me outy was my family and klonopin, and today am drug free. so dont be like me and feel bad or feel stupidf because you have to take something to get your stress /nerves back in tack do it you will be so much better off, and you will see that when you take the pill you feel better so hummm guess drs were right just anxiety thats not going to kill me. good luck here if you need talk barbara
Please try a vitamin or should I say and amino acid called L-tyrosine. Amino acids are proteins and this one really helps with the chemical process in my brain, to help with aniety. It is not something you will feel immediatly but for me in a few days I just let things roll off of me, like I was an oiled duck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.